# SDR AALA20100609DFW02

- Difficulty date: June 7, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 36,760 hours, 4,945 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 23C ESCAPE PATH LIGHTING HAS ONE BULB INOPERATIVE.  REPLACED LAMP FOR ESCAPE PATH LIGHT AT ROW 23C.  OPS CHECKED NORMAL.
